# SDR ASAA9840050

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65259112
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND DELAMINATION IN THE LOWER INBOARD EDGE OF THE RT AILERON FRONT SPAR.  REPAIRED PER EA 5760-01008 AND BOEING TELEX ASA-SEA-98-0063RR.  (M)
